Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online
Ask a Urologist   »  

Have itchy penis. Used cream for yeast infection. No relief. How to treat this?

DOCTOR OF THE MONTH - Jun 2013
Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Question
Hello my penis is itching me when I go bed it itches all night to the extent I can't sleep and I have bought some cream for the yeast infection but no diffrence I stopped using soaps ect for 1week stopped masturbating for a week would it be ok for me to mastrubate ? Thanks
Posted Tue, 7 May 2013 in Penis Problems
 
 
Answered by Dr. Sushil Kumar Sompur 27 minutes later
Hi there,

Your problem is related to either having an external infection or a urinary tract infection, which in either case you would need to see a doctor for getting the investigations and taking the right medications.

However, for the itching, if it is too bad, please use avil 25 mg that is available in most medical stores on prescription.

Alternatively, you can use any anti-itch medication to help with the itching.

I am thinking that you are also maintaining good clothing hygiene and if you are not, please do.

I do not think your problem has anything to do with masturbation and it would be okay to do so in your condition once you have found a solution to the itching problem.

I hope this helps.

Please see a physician as soon as you can to get the right medications.

Take care and have a lovely day!
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Used cream for yeast infection. No relief. How to treat this? 6 hours later
Ok thank you for the help when I book appointments with my doctors it takes weeks just to get one so I'd rather just go to the pharmacy and buy what's needed I think I also have a urine infections I urinate more than usual probably like 3times in a space of 3hours I don't think they sell avil 25g anymore but I will have a look can you recommend me any pills for the uriane infections I can't get antibiotics cause you need a prescripiton so is there any other ones to cure the uriane infection Thank you so much
 
 
Answered by Dr. Sushil Kumar Sompur 12 minutes later
Hi there ~

I am sorry you cannot get an appointment with a doctor soon enough. However drinking lots of fluids and eating berries, especially blueberries and cranberries is supposed to help with UTIs. Bactrim or Macrobid if available over the counter is useful for the treatment of UTIs. However, unfortunately you might need to go to a doctor to get your medications. I hope you can get yourself to go to the ER with a reason of severe pain or burning sensation during urination so that you can get attention that you need soon enough. I hope this helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Used cream for yeast infection. No relief. How to treat this? 2 days later
Hello I used the anti itch its gone slighly beter but now there's 1little spot on the bottom of it what do I do
 
 
Answered by Dr. Sushil Kumar Sompur 6 hours later
Very well. Good job. I am glad that it worked. I hope you continue to use my advice so as to get rid of the other spot as well. Remember, good hygiene is a very helpful tool.

Take care and have a lovely day!
Above answer was peer-reviewed by
 
Follow-up: Have itchy penis. Used cream for yeast infection. No relief. How to treat this? 7 hours later
Ok thanks for the help if I carry on using the anti itch will it get rid of the spot there ? I also bought some anti itch tablets aswell my pharmist suggested. Thanks for all the help take care
 
 
Answered by Dr. Sushil Kumar Sompur 14 hours later
Yes it might help. Also I hope you consulted with a doctor to take the medication!

Take care and have a lovely day!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor